# SDR 20000417SH020

- Difficulty date: March 18, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Propeller: Hartzl HDE6C3B
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D61681
- Part serial: 219
- Condition: Cracked
- Location: Propeller
- Part time: 5,942 hours
- Component: Propeller
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PENETRANT INSPECTION, CRACKS WERE FOUND IN THE BLADE SEAL GROOVES OF BLADE SOCKETS 3 AND 4.  THE HUB WAS DISPOSITIONED TO HARTZEL ENGINEERING FOR FURTHER EVALUATION. (X)
